# SDR CALA2015112300946

- Difficulty date: November 23, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N33262
- Make and model: Boeing 737824
- Aircraft serial: 32402
- Aircraft time: 48,838 hours, 15,918 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN HAS A CRACK AT STATION 157.10.  REPAIRED IAW SRM 55-10-01 REPAIR 11.  ISSUED A DIP IAW SRM 55-10 -01 REPAIR 11 STEP 5 TABLE 204.  PERFORM A DETAILED VISUAL INSPECTION & EXTERNAL LOW FREQUENCY EDDY CURRENT, LFEC, INSPECTION AT 56,000 TOTAL FLIGHT CYCLES & EVERY 9,000 FLIGHT CYCLES THEREAFTER.  DIP 48158 INIT 56K FC TCFC.  UNIT WILL AUTO ITO TO RIR 1683.  R & R EVERY 9,000 FC.
